# SDR SWIA2024081500011

- Difficulty date: August 11, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 42,544 hours, 28,525 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON DEPARTURE FOLLOWED BY NOSEWHEEL STEERING INOP CAUTION MESSAGE AND WOW INPUT CAUTION MESSAGE AND GND PROX SYS FAULT 1. RAN QRH. GEAR DISAGREE AND WOW INPUT MESSAGES CLEARED AND GND PROX SYS FAULT MESSAGES CLEARED.   (FLIGHT 4211 - FILED CLOSED)   INTERROGATED MDC. FOUND NUMEROUS FAULTS FOR NLG WOW SENSORS PX03 AND PX11 FOR UNREASONABLE RIGGING CONDITIONS. CHECKED SENSOR ALIGNMENT AND FUNCTION PER CRJ900 AMM 32-61-05, FOUND SENSORS TO BE PROPERLY ADJUSTED. REPLACED BOTH RH AND LH PROXIMITY SENSORS HARNESS ASSEMBLIES IN REF TO CRJ900 AMM 32-61-05. PERFORMED OPERATIONAL CHECK AND MULTIPLE GEAR SWINGS PER CRJ900 AMM 32-30-00, GEAR SWINGS AS NORMAL, NO FAULTS NOTED IN MDC, ALL GEAR PROXIMITY ERROR INDICATIONS CLEARED. PERFORMED ADDITIONAL OPERATIONAL CHECKS OF NOSE WHEEL STEERING PER CRJ900 AMM 32-51-00 DUE TO REPLACEMENT OF INTEGRATED LVDT SENSORS AND HARNESS.
